# SDR NACA2025080900001

- Difficulty date: August 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,053 hours, 12,991 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP EICAS CAME ON IN-FLIGHT, AND LEFT FWD FUEL PUMP PRESSURE LIGHT ILLUMINATED. RAN THE QRH. PERFORMED FIM 28-22 FAULT TREE 819. BLED L FWD FUEL PUMP PRESSURE SENSE LINE PER AMM 28-22-03, OPS CHECK AND LEAK CHECK GOOD.
